MAUDE Adverse Event Report: BARD ACCESS SYSTEMS SITE~RITE PROBE COVER KIT WITH GEL (48 IN); ULTRASOUND TRANSDUCER AND ACCESSORIES

BARD ACCESS SYSTEMS SITE~RITE PROBE COVER KIT WITH GEL (48 IN); ULTRASOUND TRANSDUCER AND ACCESSORIES
Model Number N/A
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 06/15/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The manufacturer has received the sample and will evaluate.Results are expected soon.A lot history review (lhr) of reax1853 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported that on (b)(6) 2017 the probe cover kit with gel was opened for the procedure.A black hair was identified inside the probe cover.The product was not used on the patient.
 
Additional Manufacturer Narrative
The initial report was marked as a 30-day and 5-day report.The correct report type is 30-day.The following were reviewed as part of this investigation: patient severity, frequency analysis, applicable previous investigation(s), sample (if available), applicable fmea documents, labeling, and applicable manufacture records.Based on a review of this information, the following was concluded: the complaint of a hair in the prove cover was inconclusive due to the sample condition.One probe cover was received in an open pouch.The probe cover was the only item returned in the package.The cover was neatly folded and showed no indication of being modified from the manufactured state.No hair was observed in the probe cover or in the open pouch.Static electricity have deflected the hair from the probe cover and/or packaging at any location between the complainant facility and bard.Whether the hair was inadvertently introduced during handling and packaging or after opening cannot be verified.A review of the device history record (dhr) showed no deviations/issues associated with this problem in regards to product materials, manufacturing, or qc inspection processes.All necessary inspections were performed throughout all manufacturing, packaging and inspection activities and for raw material utilized in the manufacture of this lot.
 
Event or Problem Description

Brand Name
SITE~RITE PROBE COVER KIT WITH GEL (48 IN)
Common Device Name
ULTRASOUND TRANSDUCER AND ACCESSORIES
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key6745393
Report Number3006260740-2017-01129
Device Sequence Number1372241
Product Code ITX
UDI-Device Identifier00801741037801
UDI-Public(01)00801741037801
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K042445
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 08/15/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2019
Device Model NumberN/A
Device Catalogue Number9001C0197
Device Lot NumberREAX1853
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/24/2017
Event Location Hospital
Initial Date Received by Manufacturer 07/24/2017
Supplement Date Received by Manufacturer08/15/2017
Initial Report FDA Received Date07/26/2017
Supplement Report FDA Received Date08/15/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1